# SDR CALA2018102702191

- Difficulty date: October 25, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 92,705 hours, 15,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R3 EMER BATTERY PACK (M33404) CAPACITY CHECK FOUND FAIL. DOOR R3 EMER BATTERY PACK (M33404) BATTERY PACK REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
